Join the 'Vantas' group to help and get support from people like you.
We found 3 questions associated with the 'Vantas' topic.
Posted 26 May 2012 by jeff53924 • 1 answer
I feel tired and weak all the time. I have the implant because of advanced prostate cancer. I'm on paroxetine too and that increases my feeling of weakness.
Posted 5 Sep 2011 by kilfenora • 1 answer
The vantas was implanted in my left arm on July 28, 2010. I had an appointment on July 28, 2011 with the doctor who wanted to put another one in for another year. I chose not to continue with this approach. He did not say anything about removing it or side effects of keeping it in. I requested ...
Posted 21 Dec 2009 by cc7732mn • 1 answer
Does Vantas interfear with Metformin and glyberide. I have diabetis and when the implant was inserted, my blood sugar went up over 100 pts more than normal. Has there been any reorts to that effect? Carl Carlson This is quite detailed, it says my question is too brief. Also this is my 2nd reqest